• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

can i switch safely??

K

KENZLIN0713

New member
Joined
Nov 29, 2011
Messages
4
Location
Charlotte NC
#1
Can I switch from klonopin to librium equivalent doses with out tapering off the klonopin then beginning the librium?
 
amathus

amathus

Well-known member
Joined
Apr 23, 2010
Messages
16,324
Location
goodness knows!
#2
Have you had any guidance from your gp or pdoc about this? Have you been advised to change medication?

It is usual to do a tapering off on one drug whist beginning another, really tho' it is done under medical supervision.

qf.
 
S

saitanamida

Member
Joined
Oct 1, 2011
Messages
9
#3
Yes you can the are both benzodiazepines to it is safe inder doctors supervision. It is 100% safe cuz ive been on benzos for years. But please for the sFety of you and me CALL YOUR DOCTOR qnd get valid permission k?
 
K

KENZLIN0713

New member
Joined
Nov 29, 2011
Messages
4
Location
Charlotte NC
#4
Thanks! My doc is an idiot and I basically go in diagnose myself and even suggest meds...its sick and when I called to ask that question I got no reply for 36 hours...if only I had better insurance.
 

Similar threads